Magnetism in the dilute Kondo lattice model

Gulacsi, M, McCulloch, IP, Juozapavicius, A and Rosengren, A (2004) Magnetism in the dilute Kondo lattice model. Physical Review B, 69 17: . doi:10.1103/PhysRevB.69.174425

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ259459.pdf Full text (open access) application/pdf 82.04KB 84

Author Gulacsi, M
McCulloch, IP
Juozapavicius, A
Rosengren, A
Title Magnetism in the dilute Kondo lattice model
Journal name Physical Review B   Check publisher's open access policy
ISSN 1098-0121
Publication date 2004-05
Sub-type Article (original research)
DOI 10.1103/PhysRevB.69.174425
Open Access Status File (Publisher version)
Volume 69
Issue 17
Total pages 6
Language eng
Keyword Matrix Renormalization-Group
Group Algorithm
One Dimension
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 24 Oct 2011, 18:11:54 EST by System User on behalf of Scholarly Communication and Digitisation Service